# SDR P5CA2018092650298

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,769 hours, 20,398 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Abnormal
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TRIM BALANCE REQUIRED.( PERFORMED #1 ENGINE TRIM BALANCE IAW 72-31-00-705-119. PER MCC GLEN ITEM IS NOT RII. )
